# SDR AALA20001768

- Difficulty date: October 26, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION 3 INCHES BY 2 INCHES, STRINGER 25R STATION 1148.  REMOVED DAMAGE AREA OF STRINGER REPAIR PER SRM 55-10-3 FIG 1.  9M)
